# SDR CLCA20131224001

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N986A
- Make and model: Doug MD-11F
- Aircraft serial: 48426
- Engine: Ge CF680C2D1F
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Fixture
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DISCREPANCY ENG NR 1 IS LOSING OIL.  DURING CRUISE, PRECAUTIONARY ENG SHUT DOWN IN FLIGHT.  CHECKLIST WAS PERFORMED WITH 3 GALLONS OF OIL REMAINING.  WHILE CHECKING FOR LEAK ON NR 1 ENG FOUND SPLINE SEALING FIXTURE ON THE GEARBOX, LT HYD PUMP LOOSE & LEAKING.  SECURED TIGHTENED SPLINE SEALING FIXTURE & MOUNTING BOLTS ON THE COVER OF LT HYD PUMP PAD COVER.  SERVICED ENG OIL, PERFORMED ENG RUN BY FLIGHT CREW & CHECKED FOR LEAKS.  NO LEAKS FOUND AFTER ENG RUN. LOG PAGE 44168 ITEM NR 2.
